# SDR SWAA011090

- Difficulty date: April 8, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 57,159 hours, 61,066 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 6546858
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY DURING DESCENT, A SYSTEM HYDRAULICS FAILED. FOUND PRESS LINE LEAKING FROM NR 1 ENGINE HYD PUMP.  R&R PRESS LINE PER MM.  NO METAL NOTED IN SYS, LEAK & OPS CHECK GOOD.
